Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



$2 000 000$ Steiner triple systems of order $19$

Authors: D. R. Stinson and H. Ferch
Journal: Math. Comp. 44 (1985), 533-535
MSC: Primary 05B07
MathSciNet review: 777284
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a hill-climbing algorithm, we construct 2117600 Steiner triple systems of order 19. These are tested for isomorphism by means of invariants, and 2111276 are shown to be nonisomorphic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B07

Retrieve articles in all journals with MSC: 05B07

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society